Alert archive / Alabama / River Flood Warnings in 2010

River Flood Warning 13, NWS Birmingham, AL

February 5, 20105 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Feb 5, 2010, 8:27 AM CST for 5 counties in Alabama. It took effect at Feb 6, 2010, 9:34 AM CST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2010, 8:27 AM CST (14:27 UTC)
In effect from
Feb 6, 2010, 9:34 AM CST
Expired
Feb 7, 2010, 7:10 PM CST
In force
34 hr
Issued by
NWS Birmingham, AL
Flood severity
Minor

Counties Autauga County, AL, Dallas County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL

The river

Written for the forecast point Alabama River at Montgomery (MGMA1).

Action stage
26 ft
Minor stage
35 ft
Moderate stage
45 ft
Major stage
53 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02419988, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WGUS44 KBMX 051427
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
827 AM CST FRI FEB 5 2010

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  ALABAMA RIVER AT MONTGOMERY AFFECTING AUTAUGA...DALLAS...ELMORE...
  LOWNDES AND MONTGOMERY COUNTIES.

.HEAVY RAINFALL OF TWO TO THREE INCHES DURING THE PAST 24 HOURS IS
PRODUCING RISES ON THE ALABAMA RIVER...AND A FLOOD WARNING IS IN 
EFFECT AT MONTGOMERY FOR MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SATURDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC001-047-051-085-101-060227-
/O.NEW.KBMX.FL.W.0013.100206T0342Z-100207T0913Z/
/MGMA1.1.ER.100206T0342Z.100206T1200Z.100206T2113Z.NO/
827 AM CST FRI FEB 5 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ALABAMA RIVER AT MONTGOMERY.
* FROM THIS EVENING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7 AM FRIDAY THE STAGE WAS 27.2 FEET. 
* FLOOD STAGE IS 35 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 36.5 FEET BY SATURDAY MORNING . THE RIVER WILL FALL BELOW 
  FLOOD STAGE SATURDAY AFTERNOON .
* IMPACT...AT 35 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS. FLOODING OF THE GOLF COURSE AT MAXWELL AIR FORCE BASE AND
  PORTIONS OF RIVER ROAD OCCURS AT STAGES ABOVE 30 FEET.

$$
5 follow-up statements
035 
WGUS84 KBMX 060203
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 PM CST FRI FEB 5 2010


...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SATURDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC001-047-051-085-101-061403-
/O.EXT.KBMX.FL.W.0013.100206T1800Z-100207T0600Z/
/MGMA1.1.ER.100206T1800Z.100206T1800Z.100206T1800Z.NO/
803 PM CST FRI FEB 5 2010

THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* FROM SATURDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 32.6 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EARLY AFTERNOON .
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$
139 
WGUS84 KBMX 061541
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 AM CST SAT FEB 6 2010


...THE FLOOD WARNING IS CANCELLED FOR THE SUCARNOOCHEE RIVER AT 
LIVINGSTON...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...

.RECENT HEAVY RAINFALL OVER THE TOMBIGBEE...ALABAMA...BLACK WARRIOR AND
AND SUCARNOOCHEE RIVERBASINS HAD GIVEN RISE TO FLOOD WARNINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-070341-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-100208T1259Z/
/AVLA1.1.ER.100205T2052Z.100206T1800Z.100208T0059Z.NO/
941 AM CST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM SATURDAY THE STAGE WAS 124.2 FEET. 
* FLOOD STAGE IS 122.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 124.2 FEET BY 
  THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  EVENING .

$$

ALC063-065-091-119-070341-
/O.EXT.KBMX.FL.W.0015.100206T1800Z-100211T0600Z/
/DLDA1.1.ER.100206T1800Z.100208T1800Z.100210T1800Z.NO/
941 AM CST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SATURDAY THE STAGE WAS 67.1 FEET. 
* FLOOD STAGE IS 68.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 71.9 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.


$$

ALC063-065-091-070341-
/O.EXT.KBMX.FL.W.0009.000000T0000Z-100210T2229Z/
/WLDA1.1.ER.100206T0517Z.100208T0000Z.100210T1029Z.NO/
941 AM CST SAT FEB 6 2010

THE FLOOD WARNING CONTINUES FOR
  THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 91.9 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 93.9 FEET BY 
  TOMORROW EVENING . THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 94.0 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO 
  FLOOD AT 94 FEET.  FLOODING OF FARM AND PASTURELANDS CONTINUES

$$

ALC001-047-051-085-101-070341-
/O.EXT.KBMX.FL.W.0013.100206T1534Z-100208T0100Z/
/MGMA1.1.ER.100206T1012Z.100207T0000Z.100207T1300Z.NO/
941 AM CST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 35.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.4 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING .
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$

ALC119-061611-
/O.CAN.KBMX.FL.W.0010.000000T0000Z-100208T0900Z/
/LVNA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 AM CST SAT FEB 6 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUCARNOOCHEE RIVER AT LIVINGSTON.
* AT  9:30 AM SATURDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 17.1 FEET 
  TOMORROW MORNING .
* IMPACT...AT 18.0 FEET...FLOODING OF FARMLANDS AROUND LIVINGSTON 
  OCCURS AND CATTLE SHOULD BE MOVED TO HIGHER GROUND

$$
220 
WGUS84 KBMX 070154
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CST SAT FEB 6 2010


...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY...

A FLOOD WARNING REMAINS IN EFFECT FOR THE ALABAMA RIVER AT MONTGOMERY.
HOWEVER...THE RIVER HAS CRESTED AND IS FORECAST TO FALL BELOW FLOOD
STAGE BY EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC001-047-051-085-101-071354-
/O.EXT.KBMX.FL.W.0013.000000T0000Z-100208T0112Z/
/MGMA1.1.ER.100206T1012Z.100206T2100Z.100207T1312Z.NO/
754 PM CST SAT FEB 6 2010

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 35.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING .
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$
305 
WGUS84 KBMX 071329
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
729 AM CST SUN FEB 7 2010


...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL 
LOCK AND DAM...
...THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY...
...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT DEMOPOLIS 
LOCK AND DAM...

.RECENT HEAVY RAINFALL ACROSS LONG SATURATED GROUNDS HAS CAUSED RAPID
RUNOFF ACROSS THE TOMBIGBEE, THE ALABAMA, AND BLACK WARRIOR DRAINAGE
BASINS RESULTING IN FLOOD WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-071359-
/O.CAN.KBMX.FL.W.0014.000000T0000Z-100208T0129Z/
/AVLA1.1.ER.100205T2052Z.100206T1500Z.100207T0256Z.NO/
729 AM CST SUN FEB 7 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* AT 6:00 AM SUNDAY THE STAGE WAS 120.1 FEET. 
* FLOOD STAGE IS 122.0 FEET. 
* FELL BELOW FLOOD STAGE AT 8:56 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 117.2 FEET BY 
  MONDAY MORNING .


$$

ALC063-065-091-119-080129-
/O.CON.KBMX.FL.W.0015.000000T0000Z-100211T0600Z/
/DLDA1.1.ER.100206T1705Z.100208T1800Z.100210T1800Z.NO/
729 AM CST SUN FEB 7 2010

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT DEMOPOLIS LOCK AND DAM.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 AM SUNDAY THE STAGE WAS 70.8 FEET. 
* FLOOD STAGE IS 68.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 72.1 FEET BY 
  EARLY MONDAY AFTERNOON . THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY WEDNESDAY AFTERNOON.


$$

ALC063-065-091-080129-
/O.CON.KBMX.FL.W.0009.000000T0000Z-100210T2324Z/
/WLDA1.1.ER.100206T0517Z.100207T1300Z.100210T1124Z.NO/
729 AM CST SUN FEB 7 2010

THE FLOOD WARNING CONTINUES FOR
  THE BLACK WARRIOR RIVER AT SELDEN LOCK AND DAM.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 94.3 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* IMPACT...AT 94.0 FEET...SOME SECONDARY ROADS IN THE AREA BEGIN TO 
  FLOOD AT 94 FEET.  FLOODING OF FARM AND PASTURELANDS CONTINUES

$$

ALC001-047-051-085-101-080128-
/O.EXT.KBMX.FL.W.0013.000000T0000Z-100208T0215Z/
/MGMA1.1.ER.100206T1012Z.100206T2100Z.100207T1415Z.NO/
729 AM CST SUN FEB 7 2010

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR THE ALABAMA RIVER AT MONTGOMERY.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM SUNDAY THE STAGE WAS 35.1 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS MORNING.
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$
136 
WGUS84 KBMX 080110
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CST SUN FEB 7 2010


...THE FLOOD WARNING IS CANCELLED FOR THE ALABAMA RIVER AT 
MONTGOMERY...

.THE ALABAMA RIVER AT MONTGOMERY HAS FALLEN BELOW FLOOD STAGE.
HOWEVER...THE RIVER REMAINS WELL ABOVE THE ACTION STAGE AT 
MONTGOMERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC001-047-051-085-101-080140-
/O.CAN.KBMX.FL.W.0013.000000T0000Z-100208T0215Z/
/MGMA1.1.ER.100206T1012Z.100206T2100Z.100207T1311Z.NO/
710 PM CST SUN FEB 7 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE ALABAMA RIVER AT MONTGOMERY.
* AT  6:00 PM SUNDAY THE STAGE WAS 34.1 FEET. 
* FELL BELOW FLOOD STAGE AT  7:11 AM SUNDAY.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 30.3 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 35.0 FEET...EXTENSIVE OVERFLOW OF LOWLANDS IN THE AREA 
  BEGINS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Feb 5, 6:33 AM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 5, 6:33 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 AM CST FRI FEB 5 2010

.UPDATE...FOR EXPIRED WATCH/ADVISORY.

&&

.DISCUSSION...

BOTH THE WIND ADVISORY AND FLASH FLOOD WATCH HAVE BEEN ALLOWED TO
EXPIRE. HAVE ALSO ADJUSTED POPS FOR PROGRESSION OF LOW AND RAIN
SWATH. LESS WIDESPREAD RAINFALL STILL POSSIBLE BEHIND THIS MAIN
SWATH FOR TODAY AS UPPER LOW APPROACHES. WILL SEND UPDATED
PRODUCTS SHORTLY.

08/MNK

&&

.DISCUSSION...
/ISSUED 427 AM CST FRI FEB 5 2010/

SFC LOW THIS MORNING OVER COASTAL AL/W PANHANDLE OF FL. LARGE SWATH
OF RAIN MOVING ACROSS THE STATE. HEAVIEST RAINFALL ACTIVITY WITH A
LINE EXTENDING FROM ERN CHAMBERS CO SSWWD THRU BARBOUR CO AND EWD ON
TO THE COAST. UPPER LEVEL LOW PRESSURE THIS MORNING IS OVER KS
WILL CONTINUE EWD THROUGH TONIGHT TOWARD THE KY/VA AREA. UPPER SW
FLOW OVER AL CURRENTLY AHEAD OF THE SFC LOW WILL CONTINUE TO AIDE
IN USHERING A WAVE OR SO WITH RAIN CONTINUING THROUGH THIS MORNING
BEING WIDESPREAD. BUT AS THE SFC LOW CONTINUES IT TREK TWD SRN
GA...ACTIVITY IS EXPECTED TO START TO TAPER DOWN SOME THIS
AFTERNOON. SO FAR HAVE SEEN ANYWHERE FROM 1/2 INCH IN A FEW NRN
LOCALES TO OVER 2 INCHES SOME SW AND C COUNTIES. BMX STORM TOTAL
OVER ESTIMATING WITH SOME EARLIER BRIGHT BANDING. COULD STILL SEE
ANOTHER 1/2 TO 1 INCH ACROSS ERN SECTIONS...LESS AMTS W. MOISTURE
CONTINUES TO GET SCARCE LATE THIS AFTERNOON INTO TONIGHT AS THE
MAIN SYSTEM EXITS. WILL ALLOW FLASH FLOOD WATCH TO EXPIRE AT 6AM
AS WELL AS WIND ADVISORY AS MAIN WINDS ARE WITH ERN LINE. RAIN
CHANCES ARE NOT COMPLETELY OVER WITH MAIN UPPER LOW PASSING BY
JUST TO OUR N. ALTHOUGH ACTIVITY IS EXPECTED TO BECOME MUCH
LIGHTER WITH ONLY SCANT AMOUNTS WITH THE WRAP AROUND ACTIVITY.
SATURDAY MORNING STILL HAVE IN SOME DRIZZLE WITH SHALLOW MOISTURE
ONLY LEFT OVER. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE
FREEZING. BEHIND THIS SYSTEM A WEAK HIGH PRESSURE SETS UP
TEMPORARILY. LINGERING SHALLOW MOISTURE WILL KEEP CLOUDS AROUND
THROUGH THE WEEKEND.

IN OUR EXTENDED...AS WE APPROACH MON...MODELS CONTINUE TO SLOW
DOWN OUR NEXT FRONT. RAIN CHANCES COME BACK LATE MONDAY AHEAD OF
THE NEXT FRONTAL PASSAGE ON TUES. TUES WITH THE PASSAGE LOOKS TO
BE THE BEST CHANCE. ONLY A SLIGHT CHANCE FOR SOME LINGERING
ACTIVITY TUE NT. FRONT DOES NOT LOOK AS STRONG AND DO NOT THINK
COLD ENOUGH AIR WILL BE IN YET...SO CONTINUING AS A LIGHT RAIN.

08/MNK

&&

.AVIATION...12Z TAF DISCUSSION.

THE HEAVY RAINFALL HAS EXITED TO THE EAST ALONG WITH THE STRONGEST
WINDS. HOWEVER THIS PRESENTS ANOTHER ISSUE. AS WE WAIT ON THE UPPER
LOW TO PASS THROUGH WINDS AT 2000 FEET ARE SCREAMING FROM THE
SOUTHEAST AROUND 40 TO 50 KTS. MEANWHILE SURFACE WINDS HAVE CALMED
DOWN TO UNDER 10 KTS. THIS PRESENTS A CASE FOR LLWS AREA WIDE. WENT
AHEAD AND ADDED AT ALL SITES THROUGH 18 TO 19Z.

RAINFALL WILL CONTINUE THROUGH ALL SITES THROUGH 18Z...AND THEN
SHIFT TO GENERALLY ANB...MGM...AND TOI AFTER 18Z. THE REST OF THE
SITES WILL SEE DRIZZLE AND LOW CLOUDS WILL IMPACT ALL SITES THROUGH
THE REST OF THE PERIOD. MAY SEE SOME IMPROVEMENT BY 00Z...BUT WENT
WITH A SLOWER TREND GIVEN RECENT MODEL PERFORMANCE. CURRENTLY LOW
CLOUDS AT 400 FEET ARE STILL OBSERVED ALL THE WAY WEST TO KPRX IN TX.

REMINDER NOTE: WILL CONTINUE TO INCLUDE THE LINE (AMD LTD TO VIS
WIND AND WX) FOR KEET DUE TO CONTINUED CONCERN OVER THE CEILOMETER.
THE CEILOMETER WILL BE IN TESTING PHASE THROUGH FEBRUARY.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     49  36  45  31  47 / 100  30  10   0  10
ANNISTON    50  38  46  30  48 / 100  20  10   0  10
BIRMINGHAM  51  36  47  30  48 /  70  20  10   0  10
TUSCALOOSA  54  38  50  32  51 /  50  20  10   0  10
CALERA      52  37  48  31  49 /  70  20  10   0  10
AUBURN      52  38  49  30  51 / 100  20  10  10  10
MONTGOMERY  56  41  51  33  53 /  70  20  10   0  10
TROY        58  41  50  32  54 /  90  20  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

08/16
Hazardous weather outlook, Feb 5, 6:27 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 AM CST FRI FEB 5 2010

ALZ011>015-017>050-061200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
627 AM CST FRI FEB 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL OVER THE PAST 24 HOURS HAS RESULTED IN RISES ON AREA
RIVERS...WITH A FEW RIVERS FORECAST TO REACH FLOOD STAGE THIS
AFTERNOON AND TONIGHT. PLEASE REFER TO RIVER FLOOD STATEMENTS AND
WARNINGS FOR MORE SPECIFIC INFORMATION.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME MINOR RIVER FLOODING IS FORECAST TO CONTINUE THROUGH THE
WEEKEND. PLEASE CHECK THE LATEST RIVER FLOOD STATEMENTS AND WARNINGS
FOR FURTHER DETAILS.

BREEZY CONDITIONS ARE EXPECTED ON SATURDAY AS WELL AS WEDNESDAY. A
FEW WIND GUSTS MAY REACH 25 TO 30 MPH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 6:50 PM CSTAreal Flood AdvisoryBMXMarengo3 hr
Feb 4, 7:08 PM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more11 hr
Feb 4, 8:13 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo5 days
Feb 4, 8:16 PM CSTAreal Flood AdvisoryBMXGreene, Sumter119 min
Feb 4, 8:29 PM CSTRiver Flood WarningBMXSumter37 hr
Feb 4, 8:42 PM CSTFlash Flood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more9 hr
Feb 4, 10:51 PM CSTAreal Flood AdvisoryBMXAutauga, Bibb, Chilton, Dallas, Jefferson, Lowndes and 2 more114 min
Feb 5, 1:50 AM CSTAreal Flood AdvisoryBMXAutauga, Elmore, Lowndes, Montgomery3 hr
Feb 5, 3:18 AM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega17 hr
Feb 5, 8:23 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry25 hr
Feb 5, 8:45 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter47 hr
Feb 5, 8:45 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Feb 5, 10:49 AM CSTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa4 hr

Nearby

River Flood Warnings in Alabama, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.